Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: SCARED - PERIOD TOO SHORT !


 Melani - Tue May 10, 2005 7:18 am

I have pcos and last year had irregular periods.
Since this year however, with treatment and dietary changes, I have been having regular cycles. But the length of them is still settling down.

The period before this last one started 6 April 2005 (38-day cycle)

My periods usually last 3 full days, and the 4th day is just sort of peters out.

This last cycle started on Sunday, 8 May (32-day cycle)
I started Clomid (25mg a day) on Day 2 of my cycle, which was yesterday.

I have been quite dry today (Day 3), except for some light bleeding. This is quite unusual for me.

I'm just worried as to what might be happening.
I did a pregnancy test on 6 May, which was negative, and then my period started, so I guess I can safely exclude pregnancy ?

Is it the clomid that has caused this ? What if I am pregnant - I've already taken Clomid ?What should I do ?
 Theresa Jones, RN - Wed May 11, 2005 8:38 am

User avatar Hi Melani,
I would not be exceptionally concerned over your cycle altering in this amount, and if you have just recently taken a pregnancy test (pregnancy is unlikely but not impossible). Call you physician's office, explain to them what is going on, if there is a reason for concern or in their opinion you should discontinue the clomid (which is unlikely) they will guide you.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us